# SDR DXTA2010102904282

- Difficulty date: October 23, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 11,460 hours, 7,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 2002121116A
- Condition: Inoperative
- Part time: 387 hours, 250 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PAC TEMPERATURE CLIMBS UNCONTROLLABLY. SMOKE PRESENT IN COCKPIT.  R & R CABIN (FWD) ACM IAW MM 21-52-00.  OPS & LEAK CHECKED GOOD.
